Woman claims rare reaction to Covid jab saw her ‘age 20 in three days’

Michelle Flower, from Sheffield, says she had a rare adverse reaction after receiving a Pfizer Covid reminder in January that caused her to ‘age 20 in just three days’

Michelle Flower, from Sheffield, pictured before and after receiving the Covid booster in January

A woman claims she looks ‘aged 20 in just three days’ after taking a Covid booster shot that left her with sunburn-like symptoms and ‘crying in pain “.

Michelle Flower, from Sheffield, is believed to have had an adverse reaction to a Pfizer booster she took in January this year, which left her with ‘cuts and cracks’ on her lips and a tingling sensation on her the skin on her face that failed put her to sleep, YorkshireLive reported.

The 41-year-old said her GP thought she suffered a rare side effect from the recall, and on the NHS website it says serious allergic reactions to Covid-19 vaccines are very unusual.

But two weeks after her sting, Michelle began to suffer from a painful skin condition that caused tiny cracks in her lips that “blister and bleed”.

She was diagnosed with hives (hives) and was prescribed steroids by her GP to treat it, but after completing the course the same symptoms returned – the same process repeating itself five times.







Ms Fowler said she has been crying in pain since she received the blow
(

Picture:

Yorkshire Live/MEN Media)







She said she suffered from skin pain like sunburn
(

Picture:

Yorkshire Live/MEN Media)

Michelle claims her immune system was permanently damaged as a result of the stroke as she became dependent on steroids and she believes she was misdiagnosed.

After talking to a friend whose mother reportedly had the same reactions to the Pfizer sting, Michelle self-diagnosed with dermatomyositis (DM) otherwise known as Butterfly Eyes.

Michelle says DM is a rare side effect of the Covid jab and alleges the symptoms are very similar to hives. She is now urging people to be aware of the DM so they don’t experience the same pain that she is currently suffering.

After fighting to see a doctor, she claims her GP was unaware of the DM and is now sending her for an urgent skin biopsy to confirm the ‘rare’ condition with a specialist.

She said: “I’m crying in pain. I haven’t slept in days. This has been happening for two weeks after I got the Pfizer booster.







Ms Fowler said she had aged 20 years since suffering an adverse reaction to the recall
(

Picture:

Yorkshire Live/MEN Media)

“I was prescribed steroids, but every time I go off them, that’s what happens. It’s like the worst sunburn you’ve ever imagined.

“The only cream I’ve found for pain relief is an E45 cream, which gives me about 20 minutes of relief.”

Michelle says the disease is not as rare as claimed and people need to recognize that.

She said: “GPs are unaware of this new jab side effect.” and claims the condition made him “look like he’s aged 20 years in three days”.

She said: “It’s like having a really, really bad sunburn. My face burns and itches.

“I have the most sore lips in the world – it’s like having cold sores forming and opening up on your lips. I have hives on my neck and psoriasis in the creases of my arms. All my joints and fingers hurt.

“Doctors told me it was because I was out too much, but they swelled up. It’s not normal. I felt so hopeless.”

Michelle added: “It’s the pain that’s the worst, the effects of that are deadly in many ways. It affects your mental health and I had to drive myself from the hospital after three days of no sleep. I could have had an accident.

“Despite what’s going on, I’m not anti-vax, but people need to be aware that there are serious side effects that affect people.”

Read more

Read more

Leave a Comment

Your email address will not be published.